# SDR CA030501003

- Difficulty date: April 25, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 6,945 hours
- Engine: Ge CF343B1
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DIVERSION DUE TO MECHANICAL. CREW REPORTED 'HYD 2 LOW PRESS LIGHT CAME ON IN FLIGHT(FL330) HYDRAULIC PRESSURE READ 0 PSI. ENGINE WAS RUN FOR 33 MINUTES ENROUTE TO DIVERSION LANDING KFWA. 'NIL HYDRAULIC QUANITY. LANDING COMPLETED WITH OUT INCIDENT. MAINTENANCE FOUND HYD RESERVOIR LEAKING FROM STAND PIPE AT ATTACH POINT TO BOTTOM OF RESERVOIR.RESEVOIR REPLACED. ENGINE DRIVEN HYD PUMP REPLACED DUE TO BEING RUN WITH HYDRAULIC SYSTEM EMPTY. RETURN LINE FOR PUMP SUBSEQUENTLY FOUND LEAKING AND REPLACED. SUSPECT ALSO AFFECTED BY PUMP BEING RUN WHILE DRY.
